July 20 2024

CSI Files

An archive of CSI, NCIS, Criminal Minds and crime drama news

‘Miami’ & ‘New York’ Get New Timeslots In The Fall

4 min read

During the CBS upfronts, the network announced the fall schedule for the 2010-2011 season. CSI: Crime Scene Investigation will remain at 9:00pm ET/PT on Thursdays, but CSI: Miami and CSI: New York will move to new nights. Miami will air Sundays at 10:00pm ET/PT, and New York will move to an earlier hour on its new night, airing at 9:00pm ET/PT on Fridays. “We believe television’s #1 network just got stronger,” said CBS Entertainment President Nina Tassler. “New series will be launched behind proven hits and key scheduling moves will help grow nights.”

The moves are part of a big scheduling shakeup on CBS. The network cancelled seven series: Ghost Whisperer, Numb3rs, Cold Case, Accidentally on Purpose, Miami Medical, The New Adventures of Old Christine and Gary Unmarried. In addition to reshuffling the returning shows, CBS is adding five new series to the fall schedule. $#*! My Dad Says is a new comedy based on a Twitter feed, and the series will star William Shatner. The other new comedy being added to the network in the fall is Mike & Molly, which is about a man and woman in Chicago who meet and fall in love with each other at an Overeaters Anonymous meeting.

On the drama side of things, CBS has picked up the Hawaii Five-0 remake helmed by CSI: New York executive producer Peter Lenkov. The network also picked up The Defenders, a comedy/drama about two Las Vegas defense attorneys starring Jim Belushi and Jerry O’Connell. CSI executive producer Carol Mendelsohn will be one of the EPs of the new series. The fifth and final new show added to the CBS schedule in the fall is Blue Bloods, a cop drama about three generations of NYPD police officers. The cast includes Tom Selleck and Donnie Wahlberg. CBS has also picked up the as-yet-unnamed Criminal Minds spinoff starring Forest Whitaker, which will make its debut at midseason.

The new CBS schedule is as follows: starting out the week on Monday nights at 8:00pm ET/PT, CBS will air returning half-hour comedies How I Met Your Mother, Rules of Engagement and Two and a Half Men. Mike & Molly will debut at 9:30pm ET/PT, followed by Hawaii Five-0 in CSI: Miami‘s old 10:00pm ET/PT timeslot. The Tuesday night schedule will stay the same, with NCIS, NCIS: Los Angeles and The Good Wife airing from 8:00pm-11:00pm ET/PT.

Wednesday will experience significant shakeups in addition to CSI: NY‘s shift away from the night. Criminal Minds will continue to air at 9:00pm ET/PT, but Survivor will be moved to Wednesdays at 8:00pm ET/PT, and new series The Defenders takes CSI: NY‘s 10:00pm ET/PT spot. The pairing of CSI and The Mentalist will remain the same on Thursday nights from 9:00pm-11:00pm, but the network will try out a new hour of comedy at 8:00pm ET/PT. Smash hit Big Bang Theory will start the night, followed by $#*! My Dad Says.

CSI: NY has been moved to Friday nights. It will take over the 9:00pm ET/PT timeslot previously occupied by returning series Medium. Medium has moved ahead to 8:00pm ET/PT in the spot vacated by Ghost Whisperer. Rounding out the night at 10:00pm ET/PT is the new series Blue Bloods.

CSI: Miami will stay at 10:00pm ET/PT when it moves to Sunday nights. It will air after The Amazing Race at 8:00pm ET/PT and Undercover Boss at 9:00pm ET/PT. For clarity, you can see the full schedule listed by night and time below. All times are ET/PT, and the CSI franchise is bolded to make the shows easy to locate:

Monday:

8:00-8:30pm How I Met Your Mother
8:30-9:00pm Rules of Engagement
9:00-9:30pm Two and a Half Men
9:30-10:00pm Mike & Molly (new series)
10:00-11:00pm Hawaii Five-0 (new series)

Tuesday:

8:00-9:00pm NCIS
9:00-10:00pm NCIS: Los Angeles
10:00-11:00pm The Good Wife

Wednesday:

8:00-9:00pm Survivor (new night and time)
9:00-10:00pm Criminal Minds
10:00-11:00pm The Defenders (new series)

Thursday:

8:00-8:30pm The Big Bang Theory (new night and time)
8:30-9:00pm $#*! My Dad Says (new series)
9:00-10:00pm CSI: Crime Scene Investigation
10:00-11:00pm The Mentalist

Friday:

8:00-9:00pm Medium (new time)
9:00-10:00pm CSI: New York (new night and time)
10:00-11:00pm Blue Bloods (new series)

Saturday:

8:00-9:00pm Crimetime Saturday
9:00-10:00pm Crimetime Saturday
10:00-11:00pm 48 Hours Mystery

Sunday:

7:00-8:00pm 60 MINUTES
8:00-9:00pm The Amazing Race
9:00-10:00pm Undercover Boss
10:00-11:00pm CSI: Miami (new night and time)


Sources: The Futon Critic and TVGuide.com. Thanks to Destiny from TalkCSI.

About The Author

Copyright © All rights reserved. | Newsphere by AF themes.